# SDR C2XA04RI016

- Difficulty date: November 28, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 10,276 hours, 7,752 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 54821MODD
- Part serial: 456
- Condition: Failed
- Location: Pa
- Part time: 10,276 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF - FLT 2017, DURING PREFLIGHT CHECK THE CREW FOUND CABIN AND CABIN EMERGENCY LIGHTS IN OVERHEAD PANEL ILLUMINATED AND CABIN INTERPHONE AND PA INOP.  MAINTENANCE REMOVED AND REPLACED PA AMP.  OPERATIONAL CHECKS PERFORMED SUCCESSFULLY.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
